MathSciNet Relay Station
MathSciNet bibliographic data
MR2144864 60G50 (60J80)
Vatutin, V. A.; Topchiĭ, V. A. A limit theorem for critical catalytic branching random walks. (Russian) Teor. Veroyatn. Primen. 49 (2004), no. 3, 461--484; translation in Theory Probab. Appl. 49 (2005), no. 3, 498–518
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement